# SDR ASAA2016052116806

- Difficulty date: May 21, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 1,765 hours, 603 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FMC FAILURE IN FLIGHT.  RESTORED ITSELF AFTER 15-20 SECOND.  NO ACTION TAKEN. ACFT GROUNDED. COMPLIED WITH TASK CARDS N8234000, FLIGHT MANAGEMENT COMPUTER, FMC NAVIGATION DATABASE, NDB UPDATE AND 78273000, INTERROGATE THE FMC CDU FOR ENGINE FAULTS. NO FAULTS FOUND, REF WO 337909.
